MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7339-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Possible event date: (b)(6) 2019.
 
Event or Problem Description
Information was received that a smiths medical cadd administration set was in use with a cadd hcpa pump when the medication would not infuse.The reporter stated no alarms went off on the pump.It was also reported once the operator changed the tubing, the pump functioned properly, but during another time the user changed the pump and the infusion system functioned properly.Therefore, the anesthesiologist pushed the pain medication and did not use the pump.No additional treatment was needed for the patient and no adverse patient effects were reported.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9398841
Report Number3012307300-2019-06531
Device Sequence Number2764010
Product Code FPA
UDI-Device Identifier10610586027307
UDI-Public10610586027307
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2024
Device Model Number21-7339-24
Device Catalogue Number21-7339-24
Device Lot Number3823354
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1